# SDR SWAA2019110838680

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 28,511 hours, 17,336 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567324622
- Part serial: 892892
- Condition: Power Loss
- Location: Nr 1
- Part time: 45,342 hours, 27,282 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, B, A

## Discrepancy

SUPPLEMENTAL INFORMATION, AIR TURNBACK/INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  AT V1 THE NR 1 ENGINE MADE A LOUD NOISE AND ROLLED BACK BUT DID NOT SHUT DOWN.  ALTHOUGH THE TEMP ROSE ABOVE 800 THERE WAS NO FIRE INDICATION OR SMOKE IN THE CABIN.  ALL OTHER SYSTEMS WERE NORMAL.  R&R NR 1 ENGINE PER MT.
